answersLogoWhite

0


Best Answer

For me it is. But if you continue to have heavy periods and if you did not have heavy periods before you started your pill then you should see your OBGYN. Good luck and God Bless:)

User Avatar

Wiki User

โˆ™ 2006-08-25 13:12:30
This answer is:
User Avatar
Study guides

Add your answer:

Earn +20 pts
Q: Is it normal to have a heavy period after you stop taking the birth control pill?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Is it normal to be late on your period while taking birth control?

Yup, very normal


Is not getting your period normal?

Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant?


Is it normal for someone to have a late period while taking birth control for the first time?

Yes.


You are taking the pill and your period stopped after 1 day?

It is normal to have light periods or no period at all while birth control.


Is it possible to skip a period after being taken off birth control?

If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.


Can you still get pregnant after taking birth control for over 10 years?

If you get back to a normal period you can get pregnant.


Is vagina pain normal when taking birth control?

No.


Can taking 3 birth control pills cause you to miss your period?

Yes, taking three birth control pills or taking the morning after pill can cause a missed period.


Is a one day bleed normal on the pill?

This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.


Is it normal not to start you're period on the pill jazz?

It is normal for many women not to have monthly breakthrough bleeding while taking Birth Control Pills.


Is mild period-like cramping normal for several days when just starting birth control?

You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.


Will taking antibiotics make your period longer?

Anitbiotics will not effect your period but it may effect the effectiveness of birth control pills. Because of this, it's advisable that you use condoms for 2 weeks along with taking your birth control like normal to prevent pregnancy.

People also asked